| Model Number |
RT205 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/21/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Section g4: the mr850gju respiratory humidifier is not sold in the usa, but is similar to a product which is sold in the usa.The 510(k) for that product is k983112.Fisher & paykel (f&p) healthcare is currently in the process of completing our investigation.We will provide a follow up report upon completion of our investigation.
Event or Problem Description
A healthcare facility in china reported that an mr290v vented autofeed humidification chamber provided with an rt205 adult breathing circuit was found leaking during use.There was no patient harm reported.
Additional Manufacturer Narrative
(b)(4).Correction: section h11: amended comment for section g4.Section g4: the rt205 adult breathing circuit is not sold in the usa, but is similar to a product which is sold in the usa.The 510(k) for that product is k983112.Section h11: method: the subject mr290v autofeed humidification chamber provided with the rt205 adult breathing circuit, additional information and photographs were requested to be provided to fisher & paykel (f&p) healthcare for analysis.Results: the subject device and photographs could not be returned to f&p healthcare as it had been discarded by the healthcare facility.Conclusion: based on the limited information provided by the healthcare facility and without the return of the subject device, we are unable to confirm the reported issue or determine the cause of the reported event.Every mr290v vented autofeed humidification chamber is pressure tested following the manufacturing process to check for any leaks present in the chamber dome due to cracks and other causes.Any chamber which fails this test is rejected.In addition, the pressure test is followed by a visual inspection of each chamber.No cracks in the chamber dome are acceptable.Any chamber that fails this inspection is rejected.The subject mr290v vented autofeed humidification chamber would have met the required specification at the time of production.The user instructions for the rt205 adult breathing circuit state the following: - do not use the chamber if the seals are not intact when received, or if it has been dropped.- perform a pressure and leak test on the breathing system and check for occlusions before connecting to a patient.- ensure there is a water supply connected to the chamber and that water is present within the chamber.- appropriate patient monitoring (e.G.Oxygen saturation) must be used at all times.- ensure appropriate ventilator or flow source alarms are set before connecting breathing sets to patient.- visually inspect breathing sets for damage (e.G.Crushed tube or cracked connector) before use and replace if damaged.
Event or Problem Description